`a`

Blow-up estimates of positive solutions of a reaction-diffusion system

Pages: 182 - 188, Issue Special, July 2003

 Abstract        Full Text (160.9K)              

Hongwei Chen - Department of Mathematics, Christopher Newport University, Newport News, VA 23606, United States (email)

Abstract: This paper is concerned with positive solutions of the reaction-diffusion system

$u_t - \Delta u = u^(m_1)v^(n_1)$ ,
$v_t - \Delta v = u^(m_2)v^(n_2)$ ,



which blow up at $t = T$. We obtain the following estimates on the blow-up rates:

$c(T - t)^(-(n_1-n_2+1)/\gamma) <= max_(x\in\Omega) u(x, t) <= C(T - t)^(-(n_1-n_2+1)/\gamma)$,
$c(T - t)^(-(m_2-m_1+1)/\gamma) <= max_(x\in\Omega) v(x, t) <= C(T - t)^(-(m_2-m_1+1)/\gamma)$,



for some positive constants $c,C$ and $\gamma = m_2n_1 - (1 - m_1)(1 - n_2)$.

Received: September 2002;      Revised: April 2003;      Published: April 2003.